# SDR P9KA2015120802

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N1301L
- Make and model: Cessna T207A
- Aircraft serial: 20700641
- Aircraft time: 12,088 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 18200113
- Part serial: 1549
- Condition: Leaking
- Location: Lt Wing
- Part time: 2,637 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUE TO LEAKAGE OF THE RT WING TANK, THE LT WING WAS REMOVED TO ACCESS & INSPECT IT'S FIBERGLASS TANK.  ON TANK REMOVAL, IT WAS FOUND TO HAVE ONE LOCATION OF APPARENT CRACKING & LEAKAGE.  DUE TO THE DIFFICULTIES INVOLVED IN ACCESSING THESE TANKS FOR INSPECTION OR REPAIR, THIS TANK WILL BE REPLACED WITH AN OEM STYLE FUEL BLADDER.
